# SDR SIMA202301221002

- Difficulty date: January 21, 2023
- Submitted: January 24, 2023
- Operation: Air carrier
- Aircraft: N260NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000699
- Aircraft time: 13,469 hours, 8,689 cycles
- System (JASC): 3444 · Ground Proximity System
- Part: Radar
- Part number: 066011534001
- Condition: Failed
- Location: Altimeter
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RECEIVED TERRAIN TOO LOW ALERT AT APPROX. 400' AGL ON TAKEOFF. RADAR ALT 1 READING UNRELIABLE. AT CRUISE RECEIVED LANDING GEAR AURAL WARNING ALERT WHEN POWER WAS REDUCED. RADAR ALT 1 READING UNRELIABLE AGAIN.  PERFORMED QRH PROCEDURE, LANDING GEAR AURAL WARNING CANNOT BE CANCELED.    R & R RADAR ALT 1 IAW AMM 34-31-01 OPS CHECKED GOOD.  ORIG SUBMISSION DATE: 1/22/2023.
